# SDR USAA920080449

- Difficulty date: January 13, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 66,311 hours, 41,173 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6546451605P
- Part serial: MA7885
- Condition: Delaminated
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - RIGHT WING NR 7 SPOILER UPPER SURFACE HAS DELAMINATION.  REPAIRED RIGHT WING NR 7 SPOILER UPPER SURFACE IAW B737 SRM 51-70-10-2R REPAIR 4.
